Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Applications of Fourier Analysis in Homogenization of Dirichlet Problem III: Polygonal Domains
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.). The University of Edinburgh.
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).ORCID-id: 0000-0002-1316-7913
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.).
2014 (Engelska)Ingår i: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 20, nr 3, s. 524-546Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this paper we prove convergence results for the homogenization of the Dirichlet problem for elliptic equations in divergence form with rapidly oscillating boundary data and non oscillating coefficients in convex polygonal domains. Our analysis is based on integral representation of solutions. Under a certain Diophantine condition on the boundary of the domain and smooth coefficients we prove pointwise, as well as convergence results. For larger exponents we prove that the convergence rate is close to optimal. We also suggest several directions of possible generalization of the results in this paper.

Ort, förlag, år, upplaga, sidor
Springer, 2014. Vol. 20, nr 3, s. 524-546
Nyckelord [en]
Homogenization, Dirichlet problem, Polygonal domain, Fourier analysis
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:kth:diva-148326DOI: 10.1007/s00041-014-9327-4ISI: 000337789300004Scopus ID: 2-s2.0-84902381152OAI: oai:DiVA.org:kth-148326DiVA, id: diva2:736329
Forskningsfinansiär
Vetenskapsrådet
Anmärkning

QC 20140806

Tillgänglig från: 2014-08-06 Skapad: 2014-08-05 Senast uppdaterad: 2017-06-20Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Shahgholian, Henrik

Sök vidare i DiVA

Av författaren/redaktören
Aleksanyan, HaykShahgholian, HenrikSjölin, Per
Av organisationen
Matematik (Avd.)Matematik (Inst.)
I samma tidskrift
Journal of Fourier Analysis and Applications
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 235 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf